# SDR TWAA9908101

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3782017
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

THE RT ENGINE SHUT ITSELF DOWN DURING TAKEOFF.  THE FLIGHT RETURNED TO SDF.  REPLACED THE ENGINE FUEL PUMP DUE TO SHEARED SHAFT.  ALSO, REPLACED THE FUEL CONTROL PRECAUTIONARY, (P/N 743602-5).  CHECK-C 9-21-98 STL.
